Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Regularly masturbated since childhood, now showing constant discharge from penis, low erection. Taking solifen, gonadil-f. Can I continue gonadil-f?

i made hand practice regularly in my childhood, now i am 29 years old, now the problem is this that making uriter, dropes of uriter resling and every time at home, at office a liquid material having elestical form resling. pens is also not powerful. the doctor suggest Solifen (Tab) that effects very good for blocking liquid material but after this, when i use Gonadil-f (Cap) the liquid material statrts again but gonadil-f perform good. What should i do now? can i continue Gonadil-f or not?
Asked On : Tue, 5 Jun 2012
Answers:  1 Views:  1538
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thanks for query,
The problem you are having has nothing to do with masturbation.
it seems that you might have hyper active urinary bladder or some local irritation due to collection of smegma due to poor local hygiene.
Gonadil f is not a drug so its efficacy is not proved and it works as a placebo.
Solifen is antispasmodic and given for over active bladder.If you feel better then you may continue.
Keep local hygiene clean and healthy.
Go for urine check up to rule out infection.
Remove fear of any problem ocurring due to masturbation.
Ok and bye.
Answered: Thu, 28 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor